Skip to main content
eScholarship
Open Access Publications from the University of California

Dermatology Online Journal

Dermatology Online Journal bannerUC Davis

Toxic erythema of chemotherapy secondary to gemcitabine and paclitaxel

  • Author(s): Jennings, Erin;
  • Huang, Simo;
  • Lee, Jason B;
  • Cha, Jisun;
  • Hsu, Sylvia
  • et al.
Abstract

Toxic erythema of chemotherapy (TEC) is an infrequently reported cutaneous condition, with diagnosis predominately based on clinical presentation, histologic findings, and known reported associations. Therefore, it is important to both recognize common presentations of TEC and be mindful of chemotherapeutic agents associated with this cutaneous side effect to prevent misdiagnosis and prolonged time to treatment. Herein, we present a patient with TEC occurring in intertriginous skin (malignant intertrigo) with classic clinical and histologic findings. In our patient this was associated with a combination neoadjuvant gemcitabine and paclitaxel therapy, a relationship that, to our knowledge, has yet to be reported in the literature.

Main Content
For improved accessibility of PDF content, download the file to your device.
Current View